MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 989605410251
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to philips that their 3d9-3v c9-4v vaginal transducer broke while in use during a patient exam.There was no report of harm associated with this issue.
 
Additional Manufacturer Narrative
Philips field service engineering replaced the c9-4v transducer.Return of the suspect transducer is anticipated.Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Additional Manufacturer Narrative
An r&d investigation was performed to identify the root cause of the reported issue.It was concluded that the failure of the specific transducer does not represent a systemic risk associated with the design, age or use of this model of transducer.
 
Additional Manufacturer Narrative
An addendum report is being submitted to provide the date received by manufacturer with the philips¿ become aware date.The information is in the g3 field.
 
Additional Manufacturer Narrative
H11: inadvertently omitted statement: as part of capa 5677695, it was identified that retrospective review activities were warranted for intracavity transducer damage if physically split, fractured, or contains sharp edges on the transducer, regardless of whether the device is in clinical use.Philips ultrasound is reporting this complaint as part of the retrospective review completed for intracavity transducer damage.

Brand Name
AFFINITI 50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key17363099
Report Number3019216-2023-00104
Device Sequence Number20140630
Product Code IYN
UDI-Device Identifier00884838056244
UDI-Public(01)00884838056244(21)USO18D1761
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605410251
Device Catalogue Number795208
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
07/06/2023
05/02/2025
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date04/23/2024
09/05/2024
05/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown